MAUDE Adverse Event Report: DEPUY MITEK LLC US FASTIN RC 5.0 W/OCORD W/NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US FASTIN RC 5.0 W/OCORD W/NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222991
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during shoulder arthroscopy procedure, it was observed that the sutures on the fastin rc 5.0 w/ocord w/ndls device were frayed and looked different.Then when the surgeon wanted to tie the sutures, they broke while being used for a fixation of a ligamentum.There was a delay in the surgery for 20-30 minutes due to opening a new device, and reimplanting the anchor.The surgery was completed with same like product as alternative product was readily available.There were no patient consequences reported and no surgical intervention planned.It was reported that the user was trained and the product was stored according to labeling instructions.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (3l87764), and no non-conformance was identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
FASTIN RC 5.0 W/OCORD W/NDLS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10263909
Report Number1221934-2020-01794
Device Sequence Number2345530
Product Code HWC
UDI-Device Identifier10886705008698
UDI-Public10886705008698
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060664
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number222991
Device Catalogue Number222991
Device Lot Number3L87764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date09/10/2020
Patient Sequence Number1